# SDR AALA201511249001

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 47,791 hours, 20,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Caibn
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MODERATE BURNING SMELL DETECTED BY FLIGHT ATTENDANTS OVER ROW 9 - 15.  APPEARS TO DISSIPATE WHEN ALL CABIN LIGHTS WERE TURNED OFF.  INSPECTED LIGHTS THROUGHOUT ACFT, NO SMELL OR DISCREPANCIES NOTED.
